Dear Tamera: Lupus has become epidemic because of NutraSweet (aspartame) -
Equal. It also is a seizure triggering drug. The phenylalanine in
aspartame breaks down the seizure threshold in the brain. In one test in
the original studies seven infant monkeys were fed the chemical in milk.
One died after 300 days, 5 others had Grand Mal seizures.
Researchers at Mass Institute of Technology surveyed 80 people who
suffered brain seizures after eating or drinking products with aspartame.
Just recently someone in our family who is diabetic was suffering with 5
or 6 seizures a day. His doctor had no clue. We told him it was
NutraSweet which is a deadly poison. Immediately all seizures stopped
and he had been having them for 7 months.
We notice with lupus when someone is using aspartame, which probably
triggered it, that by abstaining the patient becomes asymptomatic. Is
your friend a Diet Coke drinker? It is so rampant with people on diet
soda - its absolutely incredible.
I have lots of information but first let me know if she is a NutraSweet user?
Betty Operation Mission Possible
Domain: betty at pd.org
On Thu, 16 Nov 1995, Tamera Blood wrote:
> Hello, I have been following this newsgroup as a future neuroscience
> student. However now I have a question relating to a very close friend
> who has Lupus. She recently had what she describes as a seizure. While
> remaining completely aware, she was unable to move any limbs. She
> reports feeling frozen. Others present report it lasted 2-3 minutes
> before she moved. She just froze in the middle of an activity.
> Afterwards she was very tired, and slept through the next day. Normally
> sleep is hard to come by due to the extreme pain of the lupus. I work
> with head trauma victims, and this sounds to me like a seizure. Her
> doctor won't see her for 3 more weeks, even when this was reported. (The
> joys of HMO's)
>> What types of neurlogical problems are associated with Lupus, and how
> could this event be related? I was concerened about the possibility of
> stroke, but the sleeping afterwards seems more like a seizure to me.
>> Thank-you for any help.